# SDR TRAX200701875

- Difficulty date: December 5, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 12,141 hours, 7,963 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EXTENDED GEAR HANDLE IN THE DOWN POSITION, GOT A GEAR DISAGREE WARNING MSG, FOLLOWED QRH FOR MANUAL EXTENSION.  LANDED WITHOUT FURTHER INCIDENT.  EMERGENCY DECLARED.  EMERGENCY EQUIPMENT ON STANDBY.  FLT 4646 CX.
